# SDR TC8A98009

- Difficulty date: February 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 45904
- System (JASC): 4980 · APU Exhaust System
- Part: Actuator
- Part number: 491349103
- Condition: Failed
- Location: Apu Exhaust Dr
- Part time: 16,858 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

UNABLE TO PRESSURIZE IN FLIGHT.  DUMPED FUEL, RETURNED TO KMIA.  INSPECTED A/C AND FOUND APU EXHAUST DOOR OPEN.  REMOVED AND REPLACED DOOR ACTUATOR IAW 49-00-10.  PERFORMED PRESSURIZATION CHECK, SYSTEM OPS CHECK OK 21-10-2.
